# SDR 9708579970

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 2766005
- Condition: Malfunctioned
- Location: Crew Oxygen Btl
- Part time: 51,865 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN BOTTLE DROPPED FROM 900 PSI TO 700 PSI IN APPROXIMATELY ONE MINUTE DURING CRUISE.  FLIGHT DIVERTED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CREW OXYGEN BOTTLE REGULATOR AND FIRST OFFICER'S OXYGEN REGULATOR.  LEAK AND OPERATIONAL CHECK NORMAL.
